Cookies?
Library Header Image
LSE Research Online LSE Library Services

A class of globally solvable Markovian quadratic BSDE systems and applications

Xing, Hao and Žitković, Gordan (2018) A class of globally solvable Markovian quadratic BSDE systems and applications. Annals of Probability, 46 (1). pp. 491-550. ISSN 0091-1798

[img] Text (A class of globally solvable Markovian quadratic BSDE systems and applications) - Published Version
Download (558kB)
Identification Number: 10.1214/17-AOP1190

Abstract

We establish global existence and uniqueness for a wide class of Markovian systems of backward stochastic differential equations (BSDE) with quadratic nonlinearities. This class is characterized by an abstract structural assumption on the generator, an a-priori local-boundedness property, and a locally-Hölder-continuous terminal condition. We present easily verifiable sufficient conditions for these assumptions and treat several applications, including stochastic equilibria in incomplete financial markets, stochastic differential games, and martingales on Riemannian manifolds

Item Type: Article
Official URL: http://www.imstat.org/aop/
Additional Information: © 2017 Institute of Mathematical Statistics
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 11 Apr 2017 14:53
Last Modified: 11 Jul 2019 15:12
URI: http://eprints.lse.ac.uk/id/eprint/73440

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics